# SDR SIMA20190816005

- Difficulty date: August 16, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,610 hours, 32,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INVERTER #1 INOP. C/A-REMOVED AND REPLACED INVERTER #1 IAW AMM 33-50-11. OPS CHECK GOOD.
